Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Symptoms » Aching joints » Travel
 

Travel-related causes of Aching joints

Our information shows that 3 causes of Aching joints are related to travel (from a list of 46 total causes). These diseases and conditions may be more likely causes of Aching joints if the patient has travelled recently.

All Causes of Aching joints

The full list of all possible causes for Aching joints described in various sources is as follows:

See full list of possible disease causes of Aching joints

Drug side effect causes of Aching joints

The following drugs, medications, substances or toxins may possibly cause Aching joints as a side effect.

  • Austramycin V
  • Latycin 1% Eye Ointment
  • Mysteclin V
  • Tetrex F
  • Aureomycin 3% Skin Ointment
[See detailed list of 58 drug side effect causes of Aching joints]

Conditions listing medical symptoms: Aching joints:

The following list of conditions have 'Aching joints' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.

Select from the following alphabetical view of conditions which include a symptom of Aching joints or choose View All.

View All A B C D E F H I L M N O P S T W
 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise